# SDR DALA2016060904466

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 73,237 hours, 55,931 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FIXED DOOR DAMAGED BY IMPACT OF TIRE DEBRIS.  REPLACED LT MLG - FIXED DOOR.  IAW AMM 32-10.
